# SDR AT9900480

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 870-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND CORROSION AT LONGERON 10R, J ANGLE FRAME TIE BRACKET AND WEBBING FROM BS 870 TO 889.  REMOVED ANGLE, CUT OUT DAMAGE AREA, FABRICATED DOUBLERS AND FILLER, ALODINED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 53-01 FIG 2, AND 51-10-2.
